# SDR DALA2015100505980

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 36,432 hours, 31,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ELECTRONIC EQUIPMENT BAY PRESSURE PANEL CRACKED IN RADIUS OF SEAL DEPRESSOR AFT CENTER LINE.  REPAIRED IAW ERA 539233-1, REV O.
